American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Zbigniew Jelonek and Tomasz Lenarcik. Automorphisms of affine smooth varieties. Proc. Amer. Math. Soc. 142 (2014) 1157-1163.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Hanysz. Oka properties of some hypersurface complements. Proc. Amer. Math. Soc. 142 (2014) 483-496.
Abstract, references, and article information   
View Article: PDF

[3] Nicolas Addington. Spinor sheaves on singular quadrics. Proc. Amer. Math. Soc. 139 (2011) 3867-3879. MR 2823033.
Abstract, references, and article information   
View Article: PDF

[4] Filip Cools and Marc Coppens. Singular hypersurfaces possessing infinitely many star points. Proc. Amer. Math. Soc. 139 (2011) 3413-3422. MR 2813373.
Abstract, references, and article information   
View Article: PDF

[5] Massimiliano Mella. Base loci of linear systems and the Waring problem. Proc. Amer. Math. Soc. 137 (2009) 91-98. MR 2439429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Slawomir Rams. Projective surfaces with many skew lines. Proc. Amer. Math. Soc. 133 (2005) 11-13. MR 2085146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Monique Lejeune-Jalabert and Ruth I. Michler. Affine hypersurfaces with Gorenstein singular loci. Proc. Amer. Math. Soc. 130 (2002) 3453-3460. MR 1918820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bernard Shiffman and Mikhail Zaidenberg. Hyperbolic hypersurfaces in $\mathbb P^n$ of Fermat-Waring type. Proc. Amer. Math. Soc. 130 (2002) 2031-2035. MR 1896038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. D. R. Choudary and A. Dimca. Koszul complexes and hypersurface singularities . Proc. Amer. Math. Soc. 121 (1994) 1009-1016. MR 1189539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1